Table of Contents
International Journal of Stochastic Analysis
Volume 2017, Article ID 8019498, 16 pages
https://doi.org/10.1155/2017/8019498
Research Article

Option Price Decomposition in Spot-Dependent Volatility Models and Some Applications

1Universitat de Barcelona, Departament de Matemàtiques i Informàtica, Gran Via 585, 08007 Barcelona, Spain
2VidaCaixa S.A., Investment Control Department, Juan Gris 2-8, 08014 Barcelona, Spain

Correspondence should be addressed to Raúl Merino; moc.liamg@58onirem.luar

Received 3 March 2017; Accepted 11 June 2017; Published 31 July 2017

Academic Editor: Henri Schurz

Copyright © 2017 Raúl Merino and Josep Vives. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.